edoc

Stability of the conventional fixed point of the nonlinear sigma-model in (2+epsilon)-dimensions

Sun, T. and Loss, D.. (1996) Stability of the conventional fixed point of the nonlinear sigma-model in (2+epsilon)-dimensions. Europhysics Letters, Vol. 34, H. 5. pp. 355-359.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/dok/A5254777

Downloads: Statistics Overview

Abstract

The stability of the conventional fixed point of the nonlinear sigma-model in (2 + epsilon)-dimensions has been studied by calculating the anomalous dimensions of leading order O(n - 1) symmetric gradient operators. The full dimensions, i.e. the canonical dimensions plus the anomalous dimensions, of these operators at the fixed point are found to be negative and therefore the fixed point is stable against the perturbation of these operators. The results indicate that as far as the O(n) symmetry-breaking regime is concerned, the conventional treatment of this model is adequate.
Faculties and Departments:05 Faculty of Science > Departement Physik > Physik > Theoretische Physik Mesoscopics (Loss)
UniBasel Contributors:Loss, Daniel
Item Type:Article, refereed
Article Subtype:Research Article
Bibsysno:Link to catalogue
Publisher:Les ├ęditions de physique
ISSN:0302-072X
Note:Publication type according to Uni Basel Research Database: Journal article
Identification Number:
Last Modified:22 Mar 2012 14:24
Deposited On:22 Mar 2012 13:39

Repository Staff Only: item control page